# SDR FDEA200906142066

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 56,738 hours, 11,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1701 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 1701 LONGERON -12 REPAIR DOUBLER FOUND CHAFED AT FRAME. CHAFED REPAIR REMOVED IAW SRM 51-31-00 VOL II REV40 AND REPAIRED IAW SRM 53-  30-00 FIG1 VOLI REV 40. REPETITIVE INSP REQUIRED, INITIAL INSP AT 14,500 CYCLES AND REPETITIVE INSP AT 9,500 CYCLES TO BE CARRIED OUT IAW SRM 53-30-00, FIG 1 VOL 1, REV40. (MAJOR CAT B REPAIR)
